# SDR 2005UALA00868

- Difficulty date: August 22, 2005
- Submitted: August 30, 2005
- Operation: Air carrier
- Aircraft: N327UA
- Make and model: Boeing 737322
- Aircraft serial: 24147
- Aircraft time: 50,483 hours, 27,823 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Condition: Worn
- Location: E/E Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EE ACCESS DOOR CUTOUT, RT DOOR CUTOUT, SUPPORT FRAME STR 27R STA 338 IS WORN ABOVE DOOR LATCH FITTING.
